# SDR 20010604CW009

- Difficulty date: May 9, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N414KD
- Make and model: Israel GALAXY
- Aircraft serial: 022
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: D25W582050005
- Part serial: IL034
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 30 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ORIGINAL EQUIPMENT RUDDER TRIM ACTUATOR FROZE UP AT ALTITUDE.  WHEN DESCENDING TO WARMER AIR, THE ACTUATOR STARTED WORKING BUT NOT ALLOWING FOR FULL RUDDER TRIM TRAVEL.  ACTUATOR WAS REPLACED WITH SERVICEABLE ACTUATOR.
